MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by mfr: upon receipt at our post market quality assurance laboratory, this.035 interlock coil was thoroughly analyzed.Visual examination revealed that the main coil was bent and stretched at arm coil, zap tip and primary coil section.The arm coil and zap tip were detached.Functional testing could not be performed as the main coil and pusher wire were not interlocking.Dimensional analysis revealed no damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 21may2024.It was reported that the coil could not be deployed.An.035 interlock coil was selected for use in a splenic embolization procedure.During the procedure, the.035 interlock could not be deployed.The coil was removed and exchanged for a new coil and microcatheter.The procedure was completed.There were no patient complications.However, device analysis revealed the coil was detached.
 
Additional Manufacturer Narrative
H6 evaluation conclusion codes: corrected to 'adverse event related to procedure' from 'no problem detected'.Device eval by mfr: upon receipt at our post market quality assurance laboratory, this.035 interlock coil was thoroughly analyzed.Visual examination revealed that the main coil was bent and stretched at arm coil, zap tip and primary coil section.The arm coil and zap tip were detached.Functional testing could not be performed as the main coil and pusher wire were not interlocking.Dimensional analysis revealed no damage or irregularities.
 
Event or Problem Description

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19440098
Report Number2124215-2024-33150
Device Sequence Number8456467
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public08714729793045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0032764512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown